# SDR CALA2022080501970

- Difficulty date: August 5, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N76505
- Make and model: Boeing 737824
- Aircraft serial: 32834
- Aircraft time: 50,159 hours, 18,184 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NA
- Condition: Corroded
- Location: Sta.947 On Bl 50
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND POSSIBLE CORROSION ON FLOORBEAM AT STA.947 ON BL 50R AMM 51-21-72-370-804 (WORK ACCOMPLISHED BY V934562 AND AAR QC A- 65 V935163). REPAIRED FLOORBEAM AT STA 947 ON BL 50R, ALL WORK DONE IAW BOEI NG SOPM 20-30-03,B737-800 SRM 51-10-02-0G-0,B737-800 SRM 53-70-5 1-1A-1,B737-800 SRM 51-40-02-0G-0,B737-800SRM53-70-51-1A-1, B737 -800 SRM51-40-02-0G-0,B737-800-SRM 53-20-51-2R-5, SOPM 20-10-03, ADD EMP:V938416 REPAIRED FLOOR BEAM AT STA 947 ON BL 50R, ALL WORK DONE IAW BOEI & AAR QC A-65 V935163). NG SOPM 20-30-03,B737-800 SRM 51-10-02-0G-0,B737-800 SRM 53-70-5 1-1A-1,B737-800 SRM 51-40-02-0G-0,B737-800 SRM 53-20-51-2R-5, SO PM 20-10-03, AMM 51-21-72-370-804 (WORK ACCOMPLISHED BY V939562
